# SDR HALA2019042200194

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 38,440 hours, 6,102 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Chip Detect
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ON LANDING ROLL OUT ENG 1 OIL CHIP DETECTOR ECAM MSG.   PER AIRBUS A330 TSM 79-20-00-810-823-A CHECKED CHIP DETECTOR NO
DEBRIS FOUND, NO STATUS MSG. BITE CHECK SHOWS NO FAULTS EEC A&B CHANNELS. OK FOR SERVICE.
